# SDR 20001127SH011

- Difficulty date: November 8, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Aircraft: N2234Z
- Make and model: Piper PA-28-236
- Aircraft serial: 287911160
- Engine: Lyc O540J3A5
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: IO3572001
- Condition: Failed
- Location: Cockpit
- Part time: 1,200 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 76-07-12 DOES NOT APPLY TO THIS IGNITION SWITCH BY MANUFACTURE CODE DATE (8408), HOWEVER, SWITCH FAILED THE ''OFF CHECK'' SPECIFIED IN THE AD.  INSTALLATION OF CONTACT KIT P/N 10-357510, WAS REQUIRED.  (X)
